# SDR FDEA201910172681

- Difficulty date: October 17, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 83,670 hours, 20,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR BOTTLE ACCUMULATOR PRESSURE LOW AND OUT OF  GREEN. REMOVED AND REPLACED RECHARGE VALVE FOR PRECAUTION WITH NEW ONE AND SERVICED ACCUMULATOR AND CYLINDER PRESSURE SHOWS IN THE MIDDLE OF GREEN AREA ON THE PRESSURE INDICATOR ON Z TIME 1900 FOUND NO LEAK REF AMM CHAP 52-11-04-04, CHAP 12-25-04. AS A PRECAUTION, SUGGEST LEAVE THIS WRI IN WORK TO MONITOR ANY POSSIBLE LEAK NEXT 8 HRS. RECHECKED L1 DOOR PNUEMATIC STORAGE RESERVOIR AND FOUND NO LEAKAGE, REF AMM12-25-04-3.
